Caregivers | Last Active: Oct 22, 2019 | Replies (53)
Comment receiving replies
Triggers! Wow! Yes I’ve had a few now. My husband was treated at the Mayo with CAR T therapy for lymphoma. It was a last resort which I’m happy to say has been successful thus far. He had some pretty awful side effects and was in ICU twice. They gave him steroids while in ICU when it was really bad. Now that he is home he has had monthly IVIG infusions. Well he had a reaction to the infusion and had to be given a steroid. Well who would have thought that would do it? Not immediately but later that evening I started shaking and fell to pieces. He was sleeping away from all the meds totally unaware which I was happy about. But I have had a hard time since then. Even the mention of steroids can cause a panic. Now I know you asked what people do and what I have found helpful is a meditation app. Sounds silly but 10 minutes of listening to a soothing voice and the other things calms me right down. It is getting better but I imagine there will be more triggers.